# SDR AALA202212294267

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 26,022 hours, 10,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM11899
- Condition: Leaking
- Location: L1 Door
- Part time: 26,021 hours, 10,353 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IS LOW. MAINTENANCE REPLACED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM52-11-14.
